Franklin Square, NY
A 50-year-old female asked:
Can you take an extra dose of your blood pressure medication for a usual pounding migraine? thank you.
1 doctor answer • 1 doctor weighed in
Neurology 47 years experience
BAD IDEA: Your blood pressure medication is designed to handle your hypertension, and would not help headaches unless your blood pressure has gone sky high due to stopping the meds. You may have migraine, and this is NOT caused by your blood pressure only triggered. Too much meds can dangerously lower your BP. See your doctor and get all of this appropriately addressed.
Created for people with ongoing healthcare needs but benefits everyone.
3.3k viewsAnswered >2 years ago
Last updated Jan 16, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$44 video appointments with $19/month membership*
*Billed $57 every 3 months. Cancel anytime.
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.